A. Dempster, Upper and Lower Probabilities Induced by a Multivalued Mapping, The Annals of Mathematical Statistics, vol.38, issue.2, pp.325-339, 1967.
DOI : 10.1214/aoms/1177698950

D. Dubois, L. Foulloy, G. Mauris, and H. Prade, Probability-Possibility Transformations, Triangular Fuzzy Sets, and Probabilistic Inequalities, Reliable Computing, vol.10, issue.4, pp.273-297, 2004.
DOI : 10.1023/B:REOM.0000032115.22510.b5

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Dubois, P. Hajek, and H. Prade, Knowledge-driven versus data-driven logics, Journal of Logic, Language and Information, vol.9, issue.1, pp.65-89, 2000.
DOI : 10.1023/A:1008370109997

D. Dubois and H. Prade, When upper probabilities are possibility measures. Fuzzy sets and systems, pp.65-74, 1992.
DOI : 10.1016/0165-0114(92)90110-p

D. Dubois and H. Prade, Interval-valued fuzzy sets, possibility theory and imprecise probability, Proceedings of International Conference in Fuzzy Logic and Technology (EUSFLAT'05), 2005.

S. Ferson, L. Ginzburg, V. Kreinovich, D. Myers, and K. Sentz, Construction probability boxes and dempster-shafer structures, 2003.

E. Kriegler and H. Held, Utilizing belief functions for the estimation of future climate change, International Journal of Approximate Reasoning, vol.39, issue.2-3, pp.185-209, 2005.
DOI : 10.1016/j.ijar.2004.10.005

A. Neumaier, Clouds, Fuzzy Sets, and Probability Intervals, Reliable Computing, vol.10, issue.4, pp.249-272, 2004.
DOI : 10.1023/B:REOM.0000032114.08705.cd

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. Regan, S. Ferson, and D. Berleant, Equivalence of methods for uncertainty propagation of real-valued random variables, International Journal of Approximate Reasoning, vol.36, issue.1, pp.1-30, 2004.
DOI : 10.1016/j.ijar.2003.07.013

G. Shafer, A mathematical Theory of Evidence, 1976.

P. Smets, Belief functions on real numbers, International Journal of Approximate Reasoning, vol.40, issue.3, pp.181-223, 2005.
DOI : 10.1016/j.ijar.2005.04.001

URL : http://doi.org/10.1016/j.ijar.2005.04.001

P. Walley, Statistical reasoning with imprecise Probabilities, 1991.
DOI : 10.1007/978-1-4899-3472-7